# SDR SWAA2022010450148

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK BS 727B LBL 24.75 AT PASSENGER CABIN ; 2021-536893 / [01] 'THE DAMAGE WAS REPAIRED PER SRM B737-700 53-00-52-2R-5 REPAIR 5 AND EA 21-153-03758'; [02] CORRECTED STEP 1; THE DAMAGE WAS REPAIRED PER SRM B737-700 53-00-52-2R-5 REPAIR 5 AND EA 21-153-03758' SEE INDIVIDUAL SING OFFS BELOW.; [03] THE DAMAGE WAS REPAIRED PER SRM B737-700 53-00-52-2R-5 REPAIR 5 AND EA 21-153-03758'
